Kushner, Boris A., “The Constructive Mathematics of A.A. Markov”, American Mathematical Monthly 113 (2006), 559–566

V. Peckhaus, Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1110.01009] (2007).

Download
No fulltext has been uploaded.
Book Review | English
Publishing Year
Journal Title
Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1110.01009]
Article Number
Zbl. 1110.01009
LibreCat-ID

Cite this

Peckhaus V. Kushner, Boris A., “The Constructive Mathematics of A.A. Markov”, American Mathematical Monthly 113 (2006), 559–566. Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl 111001009]. 2007.
Peckhaus, V. (2007). Kushner, Boris A., “The Constructive Mathematics of A.A. Markov”, American Mathematical Monthly 113 (2006), 559–566. Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1110.01009].
@article{Peckhaus_2007, title={Kushner, Boris A., “The Constructive Mathematics of A.A. Markov”, American Mathematical Monthly 113 (2006), 559–566}, number={Zbl. 1110.01009}, journal={Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1110.01009]}, author={Peckhaus, Volker}, year={2007} }
Peckhaus, Volker. “Kushner, Boris A., ‘The Constructive Mathematics of A.A. Markov’, American Mathematical Monthly 113 (2006), 559–566.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1110.01009], 2007.
V. Peckhaus, “Kushner, Boris A., ‘The Constructive Mathematics of A.A. Markov’, American Mathematical Monthly 113 (2006), 559–566,” Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1110.01009]. 2007.
Peckhaus, Volker. “Kushner, Boris A., ‘The Constructive Mathematics of A.A. Markov’, American Mathematical Monthly 113 (2006), 559–566.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1110.01009], Zbl. 1110.01009, 2007.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar